Volume 6, issue 2 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25, 1 issue

Volume 24, 9 issues

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN 1472-2739 (online)
ISSN 1472-2747 (print)
Author Index
To Appear
 
Other MSP Journals
Categorical sequences

Rob Nendorf, Nick Scoville and Jeffrey Strom

Algebraic & Geometric Topology 6 (2006) 809–838
Bibliography
1 A Ambrosetti, V Coti Zelati, Critical points with lack of compactness and singular dynamical systems, Ann. Mat. Pura Appl. (4) 149 (1987) 237 MR932787
2 I Berstein, T Ganea, The category of a map and of a cohomology class, Fund. Math. 50 (1961/1962) 265 MR0139168
3 I Berstein, P J Hilton, Category and generalized Hopf invariants, Illinois J. Math. 4 (1960) 437 MR0126276
4 E H Brown Jr., A H Copeland Jr., An homology analogue of Postnikov systems, Michigan Math. J 6 (1959) 313 MR0110096
5 G Cicortaş, Categorical sequences and applications, Studia Univ. Babeş-Bolyai Math. 47 (2002) 31 MR1989588
6 G Cicortaş, Relatively and G–categorical sequences and applications, from: "Proceedings of “BOLYAI 200” International Conference on Geometry and Topology", Cluj Univ. Press, Cluj-Napoca (2003) 67 MR2112613
7 O Cornea, G Lupton, J Oprea, D Tanré, Lusternik–Schnirelmann category, 103, American Mathematical Society (2003) MR1990857
8 E Fadell, S Husseini, A note on the category of the free loop space, Proc. Amer. Math. Soc. 107 (1989) 527 MR984789
9 Y Félix, La dichotomie elliptique-hyperbolique en homotopie rationnelle, Astérisque (1989) 187 MR1035582
10 Y Félix, S Halperin, Rational LS category and its applications, Trans. Amer. Math. Soc. 273 (1982) 1 MR664027
11 Y Félix, S Halperin, J C Thomas, Rational homotopy theory, 205, Springer (2001) MR1802847
12 Y Felix, S Halperin, J C Thomas, Lusternik–Schnirelmann category of skeleta, Topology Appl. 125 (2002) 357 MR1933583
13 Y Félix, J M Lemaire, On the mapping theorem for Lusternik–Schnirelmann category, Topology 24 (1985) 41 MR790674
14 L Fernández-Suárez, A Gómez-Tato, J Strom, D Tanré, The Lusternik–Schnirelmann category of Sp(3), Proc. Amer. Math. Soc. 132 (2004) 587 MR2022385
15 R H Fox, On the Lusternik–Schnirelmann category, Ann. of Math. (2) 42 (1941) 333 MR0004108
16 T Ganea, Upper estimates for the Ljusternik–Snirel’man category, Soviet Math. Dokl. 2 (1961) 180 MR0132546
17 T Ganea, A generalization of the homology and homotopy suspension, Comment. Math. Helv. 39 (1965) 295 MR0179791
18 P Ghienne, The Lusternik–Schnirelmann category of spaces in the Mislin genus of Sp(3), from: "Lusternik–Schnirelmann category and related topics (South Hadley, MA, 2001)", Contemp. Math. 316, Amer. Math. Soc. (2002) 121 MR1962158
19 K A Hardie, A note on fibrations and category, Michigan Math. J. 17 (1970) 351 MR0283795
20 K A Hardie, On the category of the double mapping cylinder, Tôhoku Math. J. (2) 25 (1973) 355 MR0370558
21 K P Hess, A proof of Ganea’s conjecture for rational spaces, Topology 30 (1991) 205 MR1098914
22 N Iwase, Ganea’s conjecture on Lusternik–Schnirelmann category, Bull. London Math. Soc. 30 (1998) 623 MR1642747
23 N Iwase, M Mimura, L–S categories of simply-connected compact simple Lie groups of low rank, from: "Categorical decomposition techniques in algebraic topology (Isle of Skye, 2001)", Progr. Math. 215, Birkhäuser (2004) 199 MR2039767
24 C A McGibbon, The Mislin genus of a space, from: "The Hilton Symposium 1993 (Montreal, PQ)", CRM Proc. Lecture Notes 6, Amer. Math. Soc. (1994) 75 MR1290585
25 M Mimura, H Toda, Topology of Lie groups. I, II, 91, American Mathematical Society (1991) MR1122592
26 P E Parent, LS category : product formulas, Topology Appl. 106 (2000) 35 MR1769330
27 P H Rabinowitz, Periodic solutions for some forced singular Hamiltonian systems, from: "Analysis, et cetera", Academic Press (1990) 521 MR1039360
28 J Roitberg, The Lusternik–Schnirelmann category of certain infinite CW–complexes, Topology 39 (2000) 95 MR1710994
29 H Scheerer, D Stanley, D Tanré, Fibrewise construction applied to Lusternik–Schnirelmann category, Israel J. Math. 131 (2002) 333 MR1942316
30 H Scheerer, M Stelzer, Fibrewise infinite symmetric products and M–category, Bull. Korean Math. Soc. 36 (1999) 671 MR1736612
31 P A Schweitzer, Secondary cohomology operations induced by the diagonal mapping, Topology 3 (1965) 337 MR0182969
32 S Shelah, Infinite abelian groups, Whitehead problem and some constructions, Israel J. Math. 18 (1974) 243 MR0357114
33 D Stanley, On the Lusternik–Schnirelmann category of maps, Canad. J. Math. 54 (2002) 608 MR1900766
34 J Strom, Decomposition of the diagonal map, Topology 42 (2003) 349 MR1941439
35 R M Switzer, Algebraic topology – homotopy and homology, , Springer (2002) MR1886843
36 G W Whitehead, Elements of homotopy theory, 61, Springer (1978) MR516508